# SDR SWAA2017042513349

- Difficulty date: April 18, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N607SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27927
- Aircraft time: 68,129 hours, 54,027 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 654456115
- Part serial: 5138
- Condition: Leaking
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 6 SPOILER ACTUATOR LEAKING.      R & R THE SPOILER ACTUATOR IAW AMM.
